Roberts, G. O. and Rosenthal, J. S. (1999) Convergence of slice sampler Markov chains. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 61 (3). pp. 643-660. ISSN 1467-9868Full text not available from this repository.
We analyse theoretical properties of the slice sampler. We find that the algorithm has extremely robust geometric ergodicity properties. For the case of just one auxiliary variable, we demonstrate that the algorithm is stochastically monotone, and we deduce analytic bounds on the total variation distance from stationarity of the method by using Foster–Lyapunov drift condition methodology.
|Journal or Publication Title:||Journal of the Royal Statistical Society: Series B (Statistical Methodology)|
|Uncontrolled Keywords:||Auxiliary variables • Foster–Lyapunov drift condition • Markov chain Monte Carlo methods • Slice sampler|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Lancaster Environment Centre|
|Deposited On:||18 Nov 2008 15:11|
|Last Modified:||25 Mar 2016 01:04|
Actions (login required)